# SDR FDEA201409232729

- Difficulty date: September 23, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 61,596 hours, 14,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT EXISTING REPAIR FOUND AT FWD CARGO DOOR JAMB CUT OUT AFT LOWER AT STATION 1002 BETWEEN LONGERON 40R TO 41R.  EXISTING REPAIR FOUND DAMAGED.  REPAIRED PER SRM 53-00-15 FIGURE 202 REPAIR 8 EO 1-5100-7-5001B5 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI 53301199 FOR WORK DETAILS.
